# SDR 20001128AP010

- Difficulty date: July 22, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 10064901
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 207 - DAY - LOWER CARGO SMOKE DETECTOR MAINTENANCE LIGHT ON.  FOUND ONE SENSOR IN AFT CARGO PIT BAD, REPLACED SENSOR.  (M)
